# SDR UPS08152205

- Difficulty date: May 8, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER T/O RIGHT GEAR DID NOT RETRACT, RT GEAR DOOR STAYED OPEN CONFIRMED BY BDL TOWER.  ONCE LANDING GEAR HANDLE WAS LOWERED, GOT 3 DOWN AND LOCKED AND ECAM LANDING GEAR RETRACTION INOP.  REMOVED AND REPLACED BRACE STRUT ACTUATING CYLINDER IAW MM 32-31-55-04.  LANDING GEAR OPS AND LEAK CHECKS C/W IAW MM 32-31-00.  OK FOR SERVICE.
